TITLE

L p and L∞ norm estimates of the cost of the controllability for heat equations

AUTHOR(S)
Pei Dong Lei; Xu Liu; Hang Gao
PUB. DATE
August 2009
SOURCE
Acta Mathematica Sinica;Aug2009, Vol. 25 Issue 8, p1305
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper is concerned with the bound of the cost of approximate controllability and null controllability of heat equations, i.e., the minimal L p norm and L∞ norm of a control needed to control the system approximately or a control needed to steer the state of the system to zero. The methods we use combine observability inequalities, energy estimates for heat equations and the dual theory.
ACCESSION #
47488228

 

Related Articles

  • On the Resolution of the Heat Equation with Discontinuous Coefficients. Labbas, Rabah; Moussaoui, Mohand // Semigroup Forum;2000, Vol. 60 Issue 2, p187 

    We give in this work some results about the existence and uniqueness with optimal regularity for solutions of a parabolic equation in nondivergence form in L[sup q] (0,T;L[sup p] (Omega)) where 1 < p,q < infinity in two cases. We use Lamberton's results (cf. [9]) in the first case and...

  • Characterization of the internal stabilizability of the diffusion equation.  // Nonlinear Studies;2001, Vol. 8 Issue 2, p193 

    Analyzes the internal stabilizability of the diffusion equation. Formulation of the problem; Condition for the nonnegative controllability of the diffusion system; Results for a semilinear model of the gas diffusion.

  • MODIFIED VARIATIONAL ITERATION METHOD FOR HEAT EQUATION USING HE'S POLYNOMIALS. MATINFAR, M.; SAEIDY, M.; RAEISI, Z. // Bulletin of Mathematical Analysis & Applications;Sep2011, Vol. 3 Issue 2, p238 

    In this paper, we apply the modified variational iteration method (MVIM) for solving heat transfer problems. The proposed modification is made by introducing He's polynomials in the correction functional. The suggested algorithm is quite efficient and is practically well suited for use in these...

  • BMO MARTINGALES AND POSITIVE SOLUTIONS OF HEAT EQUATIONS. YING HU; ZHONGMIN QIAN // Mathematical Control & Related Fields;Sep2015, Vol. 5 Issue 3, p453 

    In this paper, we develop a new approach to establish gradient estimates for positive solutions to the heat equation of elliptic or subelliptic operators on Euclidean spaces or on Riemannian manifolds. More precisely, we give some estimates of the gradient of logarithm of a positive solution via...

  • CONTROLLABILITY TO TRAJECTORIES FOR SOME PARABOLIC SYSTEMS OF THREE AND TWO EQUATIONS BY ONE CONTROL FORCE. BENABDALLAH, ASSIA; CRISTOFOL, MICHEL; GAITAN, PATRICIA; TERESA, LUZ DE // Mathematical Control & Related Fields;Mar2014, Vol. 4 Issue 1, p17 

    We present a controllability result for a class of linear parabolic systems of 3 equations. We establish a global Carleman estimate for the solutions of systems of 2 parabolic equations coupled with first order terms. Stability results for inverse coeffcients problems are deduced.

  • Weighted Lp Estimates for the Poisson Equation and Heat Equation. Qian Miao // Pure Mathematics;May2013, Vol. 3 Issue 3, p207 

    Lp estimates for the Poisson equation and heat equation are the most basic regularity estimates. In this paper, we mainly study a new class of regularity estimates, weighted Lp estimates, for the Poisson equation and heat equation.

  • Controllability properties for the one-dimensional Heat equation under multiplicative or nonnegative additive controls with local mobile support. Fernández, Luis Alberto; Khapalov, Alexander Yuri // ESAIM: Control, Optimisation & Calculus of Variations;Oct2012, Vol. 18 Issue 4, p1207 

    We discuss several new results on nonnegative approximate controllability for the one-dimensional Heat equation governed by either multiplicative or nonnegative additive control, acting within a proper subset of the space domain at every moment of time. Our methods allow us to link these two...

  • Sharp Observability Estimates for Heat Equations. Ervedoza, Sylvain; Zuazua, Enrique // Archive for Rational Mechanics & Analysis;Dec2011, Vol. 202 Issue 3, p975 

    The goal of this article is to derive new estimates for the cost of observability of heat equations. We have developed a new method allowing one to show that when the corresponding wave equation is observable, the heat equation is also observable. This method allows one to describe the explicit...

  • Controllability in a Nonlinear Parabolic Problem with Integral Overdetermination. Rozanova, A. V. // Differential Equations;Jun2004, Vol. 40 Issue 6, p853 

    Studies the controllability problem for the linear heat equation. Explanation on the local solvability of the inverse problem; Use of refined inverse function theorem; Application of the Lebesgue theorem.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics